# SDR QXEA200500351

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 17,003 hours, 24,457 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0465
- Condition: Failed
- Location: Cargo Bay
- Part time: 14,966 hours, 21,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2006 - THE CREW REPORTS THE SMOKE DETECTOR LIGHT ILLUMINATING INTERMITTENTLY DURING FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FORWARD BAGGAGE COMPARTMENT SMOKE DETECTOR AND RELAMPED THE AFT SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
